# SDR SIMA20120722009

- Difficulty date: July 22, 2012
- Submitted: August 10, 2012
- Operation: Air carrier
- Aircraft: N833AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145629
- Aircraft time: 24,377 hours, 20,702 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING B INSPECTION, FOUND THE EMERGENCY LIGHT WIRING BROKEN .  AIRCRAFT REMOVED FROM SERVICE.  REPLACED CONNECTOR AT SPLICE SP9115 IAW SWPM 20-21-00.  OPS CHECKED GOOD.  AIRCRAFT RETURNED TO SERVICE.
